# SDR 1218363021108

- Difficulty date: December 11, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: S5751067000000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP ARM CORRODED AT RIB 18.  CORROSION REMOVED FROM LEFT OUTBOARD FLAP ARM RIB 18 IAW SRM.  PERFORMED EDDY CURRENT, NO CRACKS FOUND.  LEFT OUTBOARD FLAP ARM AT RIB 18 REPAIRED IN ACCORDANCE WITH ATR STRUCTURAL REPAIR INSTRUCTIONS.
